# SDR SWAA2022032963670

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB; HAS A BROKEN CLIP UPPER FWD EDGE / REMOVED & REPLACED BROKEN CLIP/BRACKET ON FWD EDGE OF LH WING LOWER TRAILING EDGE PANEL 551FB; IAW B737 SRM 51-40-02-0G-0 & BOEING ENGINEERING DRAWING 115A2710
